It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-14-2005, 11:03 PM   #1
Inactive
(female)
 
Join Date: Oct 2005
Posts: 140
TCHRIS HB User
Please Help...new To Lexapro..werid Things

I started taking Lexapro about 8 days ago, and affter about the 4th day, i got some weid feeling inside that was like a flushed feeling that started under my breast bone and went down into my pelvic area, it lasted about 2 sec, it happened like 3 times that day, I am on 10mg once a day and I am taking it at night. Went to the doc and told him, I also have a very bad UTI with a high temp and he does not want to blame the enternal flushed feeling on the Lexapro, perhaps the high temp,who knows???Everything seemed ok yesterday and then tonight I took the Lexapro and I went down to 5mg once a day and toight after about an hour after I took it, I was just sitting on my couch and all of a sudden I felt a werid sense of self, I guess that would be how to say it, I have never had a panic/anxiety attatck like I hear people on here talk about, but I justfelt real antsy and that anytime my heart might start going real fast but it never did, if anuone could just let me know of anything you guys have felt with a new med or odd things that happen with anxiety attacks, and could someone tell me what a brain zap is..THANKS for any help I can get.....CHRISTINE

 
Old 10-15-2005, 08:11 AM   #2
Member
(male)
 
Join Date: Jan 2005
Posts: 63
okletsgo HB User
Re: Please Help...new To Lexapro..werid Things

these are normal and they will go away, i had them too. be patient

 
Sponsors Lightbulb
   
Old 10-15-2005, 11:27 AM   #3
Inactive
(female)
 
Join Date: Oct 2005
Posts: 140
TCHRIS HB User
Re: Please Help...new To Lexapro..werid Things

Thanks for the reply, I would hate to give up the Lexapro because other then the werid aniexty feeling I feel good mentally, the tingling flushed feeling inside me has NOT happened anymore, I take my med at night and I have cut my dose down to 5mg and every am when I get up I just dont feel right physically, but mentally I am good, if anyone could just keep giving me input on any werid things they felt when started Lexapro, my fiance started it also and he feels great with NO side effects, and if anyone could tell me how long aftfer they take the med do they feel an aniexty type feeling, an hour??? 12hours later??. Thanks so much for any advice....

 
Old 10-15-2005, 12:22 PM   #4
Junior Member
(female)
 
Join Date: Jul 2005
Posts: 32
njneuroma HB User
Re: Please Help...new To Lexapro..werid Things

I've been on it for a few weeks....initial nausea gone...5mg...but no more effects good or bad...maybe time to up dose... I am not sure...my anxiety feelings are the same

 
Old 10-15-2005, 05:21 PM   #5
Senior Member
(female)
 
Join Date: Feb 2005
Posts: 183
TonyaM HB User
Re: Please Help...new To Lexapro..werid Things

HI,
I took Lexapro before, and I also got an UTI when I started taking it. The doc said it was unrelated, but I beg ot differ. Also Lexapro seemed to help me a little but then again it didn't. Eventually I came to the conclusion it wasn't doing anything and and stopped taking it under a docs supervision. I got another UTI, and again the doc said it was unrelated. I am now on Cymbalta and doing GREAT. Out of curiousity do you get migraines at all?

TonyaM

 
Old 10-15-2005, 08:41 PM   #6
Inactive
(female)
 
Join Date: Oct 2005
Posts: 140
TCHRIS HB User
Re: Please Help...new To Lexapro..werid Things

No migranes as of yet, but who knows with tis stuff, I did have a mild headache this afternoon, but I take my meds at night and acually I jisu took it about an hour ago, and for the first night nothing has happened, but I have also cut myself back to only 5mg from 10, the UTI thing is very odd, after day 4 of the Lexapro, I had a very werid tingling hot FLUSH thruout my body, felt like I was going to pass out, pasked myself down with ice and it all went away, very tired after stayed in bed all day and it happened again a few days later but not as bad, have no idea if it is from this med or a high temp from the UTI, I feel like I am falling apart, but mentally I feel OK, I just dont know what is going on physically, all I know is 4 days after I take this new med, I have all kinds of sthings going on and cant tell if it is from the UTI or the Lexapro, thats why I came on here to see if I could get a lot of input from others with different side effects, thanks so much for all who are responding, I like all the input I can getm just like a lot of people on here, life sucks right now, but I just keep trying to take one hour at a time.Keep posting for me you guys, it helps to hear others go thru things also

 
Old 10-15-2005, 09:37 PM   #7
Senior Member
(female)
 
Join Date: Apr 2002
Location: California
Posts: 264
RedeemedHeart HB User
Re: Please Help...new To Lexapro..werid Things

I have never taken Lexapro but I had the exact same thing when I took Celexa. It went away after about 2-3 weeks.
Every once an awhile I would get it if I drank too much coffee. I drink lots of coffee and it never happend except when I was on the Celexa.
Blessings,
Kathy

 
Old 10-16-2005, 01:24 PM   #8
Inactive
(female)
 
Join Date: Oct 2005
Posts: 140
TCHRIS HB User
Re: Please Help...new To Lexapro..werid Things

Thanks again for the post, I have had a headache most of the day on and off its liveable, did NOT have any anxiety last night after taking 5mg of Lexapro, but I have also been taking antibiotics for the UTI, so my fever had gone down also, I hate having 2 things going on at once, I dont know whatto blame things on, but thanks for replying and keep posting with anything similar if anyone has had anything like i explained, I should see my DR this week sometime and want to be able to give him some feedback..happy Sunday to you guys and keep posting it helps

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Bug Phobia - I cannot live like this. Please please help me! ard251 Phobias 2 06-19-2009 10:18 PM
Please help, im scared out of my mind kuruptthps Diabetes 5 11-12-2007 11:01 PM
Lexapro-your experiences with it, please hamstachick Mental Health 18 07-26-2007 07:23 AM
derealization & lexapro & stuff PLEASE READ AND HELP!! honeydew310 Panic Disorders 2 05-08-2007 03:23 AM
Always being sick is ruining my life! Please give adive:( sickandsad83 General Health 4 06-28-2006 05:14 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!